You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
New Frameworks for Montgomery's Modular Multiplication Method
Philip B. McLaughlin, Jr.
Mathematics of Computation
Vol. 73, No. 246 (Apr., 2004), pp. 899-906
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/4099809
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We present frameworks for fast modular multiplication based on a modification of Montgomery's original method. For (fixed) large integers, our algorithms may be significantly faster than conventional methods. Our techniques may also be extended to modular polynomial arithmetic.
Mathematics of Computation © 2004 American Mathematical Society